# SDR IPXA2019072945076

- Difficulty date: July 28, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 86,014 hours, 18,117 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AT 6HRS AND 45MINS INTO FLIGHT LEVEL 1 ALERT "FUEL VALVE FAULT" RAN QRH CHECK LIST. NOTE: 46000LBS OF FUEL TOTAL TAIL FUEL MANAGEMENT WORKING. PERFD. T/S IAW FIM 28-14-08-00 REV 90.00 CFDS READOUT REVEALED "AUX FILL ISOL VLV" INTERMITTENT FAULT. STEPS 1,2,3,13,14 DONE. VALVE WORKS NORMAL. SYSTEM OK.
